# SDR UPS08M52079

- Difficulty date: March 20, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-899
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON SEAT TRACK CROWN & CHANNEL AT STA 830-899 X=-75.     CORR AT AFFECTED AREA REMVD. MAT'L THK:0.145"(CROWN), MAT'L REMVD:0.05 0" (STA840), MAT'L REMN:0.095". FOUND OUT OF LMT. DISCREPANT SEAT TRAC K (STA830-929) TRIMMED OUT. HFEC C/O IAW DAC NDT SPM REV13 PART 06-10- 01.001 ON TRIM EDGE & FOUND NO CRACK. NEW SEAT TRACK REWORKED. NEW S.T RACK & REPAIR PARTS REPRTECTED & INSTL PER SRM53-70-00FIG1VOLIREV35.
